Jump to content
Pinker

Do I have rosacea?

Recommended Posts

From the age of 14/15 i've had mildly red skin on my upper cheeks and the middle of my forehead. I used to have acne which involved me applying lots of products, I also had an outbreak of eczema at one point. The redness has always been there since.

Today I applied a steroid called dermovate to a small spot of eczema on my cheek. Since, this area of skin has turned pale/normal colour, whilst the surrounding skin is still red. I've done this before so I know it will be back to normal tomorrow.

Since dermovate is a steroid, i'm guessing it's caused the blood vessels in the skin to shrink temporarily, which leads me to believe I do actually have rosacea (dilated blood vessels)? My skin isn't painful. Also where i never had acne (beard line, sides of my temple etc), the skin is perfectly normal. Can steroid/cream use cause some kind of rosacea?

I didn't know how else to explain all of that, but any help is much appreciated!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...